# SDR SWIA201435999

- Difficulty date: January 10, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 33,088 hours, 46,603 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, HAD TO USE THE DOWN LOCK RELEASE TO RAISE THE GEAR HANDLE, COMPLIED WITH THE QRH.  DURING THE CLIMB, RECEIVED THE "FLAPS, TRIM, AUTOFEATHER" CONFIG WARNINGS UNTIL AIRCRAFT LEVELED OFF & CREW PULLED THE POWER BACK.  FLT 5541 REPLACED LG LEVER MODULE ASSEMBLY IAW EMB 120 MM.  PN ON  120-38594-501, SN ON 120191-310, PN OFF 120-38594-001 & SN OFF 120284.
